# SDR VNAA2024102211102

- Difficulty date: October 22, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N547NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15317
- Aircraft time: 21,702 hours, 19,665 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN ALT CAUTION THROUGH 10000FT. CABIN ALT WARNING ABOVE 11000 / FOUND GROUND VALVE TO BE DEFERRED IN THE WRONG POSITION. PERFORMED PRESSURIZATION OF THE A/C IAW CRJ-900 AMM 21-31-00-910-801-A02-PSA. PRESSURIZATION WAS GOOD. NO DEFECTS NOTED
